Labirintopatias

Alternative title Labirinthopathies
Author Ganança, Mauricio Malavasi Autor UNIFESP Google Scholar
Mangabeira-Albernaz, Pedro Luiz Autor UNIFESP Google Scholar
Caovilla, Heloisa Helena Autor UNIFESP Google Scholar
Institution Universidade Federal de São Paulo (UNIFESP)
Language Portuguese
Date 1984-01-01
Published in Revista Brasileira De Medicina. Sao Paulo: Moreira Jr Editora Ltda, v. 41, n. 11-1, p. 382-393, 1984.
ISSN 0034-7264 (Sherpa/Romeo, impact factor)
Publisher Moreira Jr Editora Ltda
Extent 382-393
Access rights Closed access
Type Article
Web of Science ID WOS:A1984ADN4500001
URI http://repositorio.unifesp.br/11600/45297

Show full item record




File

File Size Format View

There are no files associated with this item.

This item appears in the following Collection(s)

Search


Browse

Statistics

My Account